# SDR USAABB07005

- Difficulty date: January 12, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 79,851 hours, 16,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE IN ENVOY CLASS CABIN AREA. REPLACED FUSE IN BATTERY CHARGER.
